Vol. 37(51), pp. 37--41 (1985)
Simple skew polynomial rings
Michael G. VoskoglouInstitute of Technological Education, Patras, Grece
Abstract: We treat two questions. First we give the general conditions for the existence of skew polynomial rings in finitely many variables over a given ring $R$ (special cases of such rings are well, known, typifield by the $n$-th Weyl Algebras) and second we obtain the necesary and sufficient conditions for the simplicity of such rings. \par Note that Amitsur  obtained conditions under which an Ore extension $R[x,d]$ over a simple ring $R$ is simple, while more recently Jordan  obtained such conditions if $R$ is $d$-simple.
Classification (MSC2000): 16A05
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts